Metrics

From
A New Numerical Method for Solving First Order Differential Equations by Ayinde S. O. and Ibijola E. A. American Journal of Applied Mathematics and Statistics. 2015, 3(4), 156-160 doi:10.12691/ajams-3-4-4
Views
10854
Html 10401
Abstract 453
28 July 2015 (publication date) through 29 March 2020 *
16.16 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6709
PDF1754
Epub556
XML897
PPT1307
Figures1132
Tables1063
Export: 1334
RIS412
BibTex426
Endnote496
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
6
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com